# SDR SWIA202158331

- Difficulty date: April 29, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Chafed
- Location: Bs 319 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 RH STRG RH 10 GUSSET PLATE HAS CHAFING DAMAGE UPPER SIDE AS MARKED     (C-CHECK RO 5/20/2021)    FS 319 RH STRG RH 10 GUSSET PLATE - REMOVED AND REPLACED WITH NEW - REF CRJ200 SRM 51-42-21, DRAWING # 601R38303 REV AR. / .COMPLIED WITH TASK CARD 51-900-1003-SKY
